# SDR SWIA2019080746154

- Difficulty date: July 15, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 38,714 hours, 24,656 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 847
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM LOCATED AT LBL9 FS 847 IS CRACKED AT I/B SIDE FLANGE.   COMPLIED WITH REPAIR ON FLOOR SUPPORT BEAM IAW REO.
